See Alike in...

Alike App

Browser

Mr._Gary

469d

After viral pneumonia, I am experiencing atrophy in my legs. My legs feel heavy, unable to put weight on them. What can I do?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user mentioned that they experienced weak limbs after exercise and found it helpful to work out with moderate weights and do 20 minutes on the bicycle. However, it's important to consult a healthcare professional for personalized advice and recommendations based on your specific situation.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion